A generalization of a theorem of A. N. Tikhonov for quasidifferential equations
Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1030-1034
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_8_a3,
author = {T. A. Mel'nik and V. A. Plotnikov},
title = {A generalization of a theorem of {A.} {N.} {Tikhonov} for quasidifferential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1030--1034},
year = {1997},
volume = {33},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_8_a3/}
}
T. A. Mel'nik; V. A. Plotnikov. A generalization of a theorem of A. N. Tikhonov for quasidifferential equations. Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1030-1034. http://geodesic.mathdoc.fr/item/DE_1997_33_8_a3/